# SDR TWAA9811004

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK-C, MAINTENANCE FOUND FORWARD CARGO DOOR, OUTSIDE AT HANDLE, HAD DENT AND PRY MARK.  DENT 2 INCHES ACROSS BY .75 INCH BY 0.187 INCH DEEP.  REPAIRED DENT PER SRM 52-05, PAGE 159, INSTALLING CRES STEEL SCUFF PLATE TO HANDLE AREA USING HILOKS, WASHERS AND NUTS, AND SEALING.  (X)
